Über eine infinitesimale kinematische Abbildung.

Hans Robert Müller

Monatshefte für Mathematik (1950)

  • Volume: 54, page 108-129
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Müller, Hans Robert. "Über eine infinitesimale kinematische Abbildung.." Monatshefte für Mathematik 54 (1950): 108-129. <http://eudml.org/doc/176830>.

author = {Müller, Hans Robert},
journal = {Monatshefte für Mathematik},
keywords = {Analytic geometry, projective geometry},
pages = {108-129},
title = {Über eine infinitesimale kinematische Abbildung.},
url = {http://eudml.org/doc/176830},
volume = {54},
year = {1950},

AU - Müller, Hans Robert
TI - Über eine infinitesimale kinematische Abbildung.
JO - Monatshefte für Mathematik
PY - 1950
VL - 54
SP - 108
EP - 129
KW - Analytic geometry, projective geometry
UR - http://eudml.org/doc/176830
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.